# SDR HNAA2024012900037

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 42,860 hours, 39,368 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL DOOR OPEN INDICATION ON TAKE OFF.   CLOSED AND OPENED FUELING DOOR SEVERAL TIMES IRW EMB145 AMM 52-45-02, NO DEFECTS FOUND AT THIS TIME. A/C OK FOR SERVICE. CLEAR MEL 52-3-5
